# SDR SWAA2013102121304

- Difficulty date: October 10, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N337AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 18,175 hours, 7,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 141A6142
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD UPPER INTERCOSTAL CRACKED AT UPPER BLIND RIVET.  R & R INTERCOSTAL IAW SRM & DRAWING.
